# SDR FDEA202204261058

- Difficulty date: April 26, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-300
- Aircraft serial: 62499
- Aircraft time: 6,779 hours, 3,204 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113T230139G
- Part serial: 000811
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT INBD AFT FLAP LOWER SURFACE CHIPPED INBD SIDE. REPAIRED L/W I/B FLAP LOWER SURFACE NOTED AREA IAW B767 SRM 5753-01-2R FIG 201   SHEET 4 AND 51-70-03-OG FIG 20 SHEET 1.
